MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Catalog Number 1012582-26
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Lot history record (lhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The additional graftmaster device referenced in b5 is filed under separate medwatch report number.
 
Event or Problem Description
It was reported that the patient was experiencing a non st elevated myocardial infarction (nstemi) and during coronary angioplasty a described severe perforation occurred in the left anterior descending (lad) coronary artery that would require at least three covered stents.Anatomical history of the vessel includes a significantly small diameter, complete total occlusion with pre-dilation performed with an unspecified 2.0x30 balloon dilating catheter.Three graftmaster covered stents (2.8x16mm, 2.8x26mm, 3.5x26mm) were successfully implanted and each sealed the specific area in the lad.However, the perforation was still larger than expected and a 3.5x26mm graftmaster was advanced, inflated to an unknown pressure, but would not deploy.Under fluoroscopy, the graftmaster was noted to be fractured on the delivery system but not in two pieces.The delivery system with the stent attached and the guiding catheter were removed from the anatomy intact as a single unit under fluoroscopy with no resistance.A 4.0x26mm graftmaster covered stent which was attempted to advance to the lesion site, but the stent size was deemed too large for the small vessel thus failed to cross due to anatomy.A non-abbott 3.5x26 covered stent was used to complete the procedure.There was no adverse patient sequela and no clinically significant delay in the procedure.The patient was discharged home the next day with no issues.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19154990
Report Number2024168-2024-04933
Device Sequence Number7862425
Product Code MAF
UDI-Device Identifier08717648176463
UDI-Public(01)08717648176463(17)250430(10)3052541
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number1012582-26
Device Lot Number3052541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2024
Initial Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.8X16MM, 2.8X26MM, 3.5X26MM GRAFTMASTER STENTS
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite